# SDR VTZA02043427

- Difficulty date: February 11, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N427FJ
- Make and model: Dorner DO328300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION EMERGENCY ESCAPE FLOOR PATH LIGHT WAS OUT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE BATTERY PACK AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
